Free boundary eigenfunctions for a nonlinear degenerate eigenvalue problem.
Journal für die reine und angewandte Mathematik, Tome 394 (1989), pp. 31-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonlinear eigenvalue problem, porous media differential operator, existence, fundamental eigenfunction, first harmonic, compact support
@article{JRAM_1989__394_153099,
author = {A. Tesei and P. de Mottoni and L. A. Peletier},
title = {Free boundary eigenfunctions for a nonlinear degenerate eigenvalue problem.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {31--58},
year = {1989},
volume = {394},
zbl = {0655.35064},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__394_153099/}
}
TY - JOUR AU - A. Tesei AU - P. de Mottoni AU - L. A. Peletier TI - Free boundary eigenfunctions for a nonlinear degenerate eigenvalue problem. JO - Journal für die reine und angewandte Mathematik PY - 1989 SP - 31 EP - 58 VL - 394 UR - http://geodesic.mathdoc.fr/item/JRAM_1989__394_153099/ ID - JRAM_1989__394_153099 ER -
%0 Journal Article %A A. Tesei %A P. de Mottoni %A L. A. Peletier %T Free boundary eigenfunctions for a nonlinear degenerate eigenvalue problem. %J Journal für die reine und angewandte Mathematik %D 1989 %P 31-58 %V 394 %U http://geodesic.mathdoc.fr/item/JRAM_1989__394_153099/ %F JRAM_1989__394_153099
A. Tesei; P. de Mottoni; L. A. Peletier. Free boundary eigenfunctions for a nonlinear degenerate eigenvalue problem.. Journal für die reine und angewandte Mathematik, Tome 394 (1989), pp. 31-58. http://geodesic.mathdoc.fr/item/JRAM_1989__394_153099/